| Model Number |
EGIAUXL |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
Tissue Breakdown (2681)
| Date of Event |
05/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a robotic liver resection procedure, after firing, the staples fired but when the surgeon attempted to retract the knife blade/open the jaws and remove the device from tissue, the jaws of the reload would not open, and the device was locked on tissue and could not be removed.The reload and stapler were resected out using another stapler, and the issue was addressed by resecting and re-stapling.The procedure was extended by 30 minutes.
Additional Manufacturer Narrative
D10 concomitant product: unknown-tristap, unknown tri staple product, (lot number: unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.